×

Found 36 Documents (Results 1–36)

100
MathJax

The relaxation approximation to hyperbolic system of conservation laws. (English) Zbl 0931.35100

Fey, Michael (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the 7th international conference, Zürich, Switzerland, February 1998. Vol. I. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 129, 485-491 (1999).
Reviewer: Weike Wang (Wuhan)
MSC:  35L65
PDF BibTeX XML Cite

Existence and the singular relaxation limit for the inviscid hydrodynamic energy model. (English) Zbl 0948.76007

Jerome, Joseph W. (ed.), Modelling and computation for application in mathematics, science, and engineering. Workshop, Northwestern Univ., Evanston, IL, USA, May 3-4, 1996. Oxford: Clarendon Press. Numerical Mathematics and Scientific Computation. 189-215 (1998).
MSC:  76A99 82D15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification